Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Tests for superadditivity of functions


Author: A. M. Bruckner
Journal: Proc. Amer. Math. Soc. 13 (1962), 126-130
MSC: Primary 26.99
MathSciNet review: 0133411
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.99

Retrieve articles in all journals with MSC: 26.99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0133411-9
Article copyright: © Copyright 1962 American Mathematical Society